# SDR ASOA20130331111

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 29,426 hours, 16,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE PAX DOOR LOWER FRAME WAS FOUND TO BE CORRODED AROUND NUT PLATE HOLES.   MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5210-01154, REV A.   ACFT APPROVED FOR RETURN TO SERVICE.
